# SDR N6WA2016120901

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 20,503 hours, 13,696 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE BLOWN ON TAKE OFF ROLL JUST PRIOR TO ROTATION.  PERFORMED AN INSPECTION,  REMOVED AND REPLACED THE NR 2 MLG TIRE AND WHEEL ASSY IAW AMM 05-51-29, AND 32-41-01.
